# SDR QXEA200700192

- Difficulty date: January 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 17,516 hours, 25,219 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Malfunctioned
- Location: Nr 2 Ac Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT 2048 - NR 2 AC GENERATOR CAUTION ILLUMINATED DURING CLIMB-OUT.  RAN EMERGENCY CHECKLIST AND NR 2 AC GENERATOR CAUTION LIGHT REMAINED ILLUMINATED.  RETURNED TO FIELD.  MAINTENANCE REPLACED RELAY 2421-K2 IN RIGHT CONTACTOR BOX.  OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
